Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 125, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Aug 4, 2017, 5:28 PM EDT for Bedford County, Fulton County, Pennsylvania. It was in force for 62 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 4, 2017, 5:28 PM EDT (21:28 UTC)
- Expired
- Aug 4, 2017, 6:30 PM EDT
- In force
- 62 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Bedford County, PA, Fulton County, PA
The radar
The State College radar (KCCX), 103 km from the middle of the area, began a volume at 21:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 4, 5:50 PM EDT | TSTM WND DMG | 2 W Andover, PA | SEVERAL TREES DOWN |
| Aug 4, 5:50 PM EDT | TSTM WND DMG | 3 Sse Breezewood, PA | TREES AND WIRES REPORTED DOWN NEAR INTERSECTION OF ROUTE 915 AND PLEASANT VALLEY ROAD NEAR THE CRYSTAL SPRING EXIT ON I-70. |
| Aug 4, 5:55 PM EDT | TORNADO | 1 Nw Needmore, PA | EF1 TORNADO CONFIRMED NEAR NEEDMORE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 22 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 4, 1:25 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 9.5 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 166 J/kg
- Mixed-layer CIN
- -125 J/kg
- Mixed-layer LCL
- 1412 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 45 m²/s²
- 0-3 km storm-relative helicity
- 46 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
865
WUUS51 KCTP 042128
SVRCTP
PAC009-057-042230-
/O.NEW.KCTP.SV.W.0125.170804T2128Z-170804T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service State College PA
528 PM EDT FRI AUG 4 2017
The National Weather Service in State College PA has issued a
* Severe Thunderstorm Warning for...
Southeastern Bedford County in south central Pennsylvania...
Fulton County in south central Pennsylvania...
* Until 630 PM EDT
* At 527 PM EDT, a severe thunderstorm was located near Clearville,
moving northeast at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is possible. Expect wind damage
to trees and power lines.
* Locations impacted include...
Breezewood, Saluvia, Waterfall, Clearville, Everett, Valley-Hi,
Locust Grove, Wells Tannery, Harrisonville and Fort Littleton.
This includes the following Interstates...
Interstate 70 from mile markers 147 to 163.
The Pennsylvania Turnpike from mile markers 152 to 184.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.
&&
LAT...LON 3976 7831 3992 7850 4022 7823 4013 7808
4011 7794 4010 7791 4006 7787 4001 7792
3997 7793
TIME...MOT...LOC 2127Z 227DEG 16KT 3989 7833
HAIL...1.00IN
WIND...60MPH
$$
Jung1 follow-up statement
186
WWUS51 KCTP 042208
SVSCTP
Severe Weather Statement
National Weather Service State College PA
608 PM EDT FRI AUG 4 2017
PAC009-042217-
/O.CAN.KCTP.SV.W.0125.000000T0000Z-170804T2230Z/
Bedford PA-
608 PM EDT FRI AUG 4 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BEDFORD COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A severe thunderstorm watch remains in effect until 900 PM EDT for
south central and central Pennsylvania.
LAT...LON 3976 7831 3978 7833 4001 7820 4004 7820
4005 7818 4009 7820 4012 7816 4016 7814
4013 7808 4011 7794 4009 7790 4006 7787
4001 7792 3997 7793
TIME...MOT...LOC 2207Z 227DEG 16KT 4001 7816
$$
PAC057-042230-
/O.CON.KCTP.SV.W.0125.000000T0000Z-170804T2230Z/
Fulton PA-
608 PM EDT FRI AUG 4 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR FULTON COUNTY...
At 607 PM EDT, a severe thunderstorm was located over Valley-Hi,
moving northeast at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is possible. Expect wind damage to
trees and power lines.
Locations impacted include...
Saluvia, Waterfall, Harrisonville, Fort Littleton, Sideling Hill Rest
Area, Crystal Springs, Valley-Hi, Locust Grove, Wells Tannery and
McConnellsburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
&&
LAT...LON 3976 7831 3978 7833 4001 7820 4004 7820
4005 7818 4009 7820 4012 7816 4016 7814
4013 7808 4011 7794 4009 7790 4006 7787
4001 7792 3997 7793
TIME...MOT...LOC 2207Z 227DEG 16KT 4001 7816
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
RXRWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 4, 3:32 PM EDT, 1 hour 56 minutes earlier.
Area forecast discussion, Aug 4, 3:32 PM EDT, 1 hour 56 minutes before
Area Forecast Discussion National Weather Service State College PA 332 PM EDT Fri Aug 4 2017 .SYNOPSIS... Warm and more humid conditions will prevail for the rest of today until a strong cold front pushes east through the region tonight, bringing cooler and drier conditions for the weekend. Unseasonably cool weather will continue into early next week. && .NEAR TERM /UNTIL 6 AM SATURDAY MORNING/... Instability continuing to increase in the warm and humid airmass and some of the stronger cells (occurring mainly in small clusters so far) have had cores of 50 dbz a few kft above the -20C level with borderline large hail and a few instances of localized wind damage in the form of downed trees. Severe TSRA watch #439 in effect until 01Z Sat for all but 4 of our SE CWA counties. The latest several runs of the RAP13 continue to paint an area of increasing 0-1km EHI working its way gradually nwd across the lower and mid Susq Valley during the afternoon hours. although most cells occurring in that area now appear sub- severe, the enhanced southerly LLJ (and apparent highest ML cape in the CWA of 2000+ J/kg) has resulted in some reports of wind damage just to the west and north of KCXY over the past hour or so. The focus from now until the CFROPA tonight will be on areas of increasing low-mid level shear and small areas of EHIs exceeding 2 m2/s2 (mainly across the nrn and eastern parts of the CWA, where the near sfc wind remains backed to the SE or SSE, helping to enhance llvl theta-e convergence and updraft/EHI strength). These values of EHI will support some isolated supercells with a chc for an isolated EF0/EF1 tornado. The other threat from the SHRA/TSRA will be at least some localized poor drainage flooding and minor stream flooding as there are several areas of low 1-hour FFG just a tad over one inch, thanks to small pockets of recent very heavy rainfall. Little change made to temps for the rest of this afternoon, while pops were adjusted upward slightly in most areas to the likely and categorical range. Storms will persist for a few hours after dark (01-06z Sat) given the degree of large-scale ascent with vigorous upper level system and timing of the seasonably strong surface cold front. A blend of WPC/NBM QPF depicts a zone of 0.50-1.00 inch rainfall amounts along/ahead of cold FROPA ending 06z Sat with localized 1.5 to 2.5 inch amounts (especially across the Susq Valley and Ncent mtns. && .SHORT TERM /6 AM SATURDAY MORNING THROUGH 6 PM SATURDAY/... Following the cold front, Saturday will turn significantly cooler with just the chance of a few showers/thunderstorms as the still strong mid summer sun and relatively cold air aloft combine to support steepening lapse rates with daytime heating. With the upper shortwave expected to begin shearing out to our north, models suggest the best chance for a shower will be over the higher elevations of the west and north. && .LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/... High pressure builds over central PA with a cool Sunday morning lows from the upper 40s in the northern tier to the mid 50s in the south. Sunny and dry in the east as the high center slides off the coast. Some clouds in the west with a slight chance of showers in the afternoon over the mountains and northwest. This is as the ridge breaks down and weak short-waves move east in the flow. Increasing chances for showers into the evening and overnight into Monday. Some thunder possible mainly Monday afternoon. High temps Sunday and Monday in the 70s. Low and front crosses PA monday and off the coast Monday night with diminishing POPs. Just a slight chance of lingering showers Tuesday in the Northeast and Poconos and Southwest Laurel Mountains. High pressure and cooler air moves in by Tuesday night into Wednesday morning with lows again in the 50s most areas. Just a slight chance of a shower in the Laurel Mountains Wednesday afternoon. Next system increases chances for rain moving back into Central PA wednesday night into Thursday. With a chance of showers or thunderstorms lingering into Friday. && .AVIATION /19Z FRIDAY THROUGH WEDNESDAY/... some additional heating for the mid to late afternoon should continue to gradually expand the areal coverage of convection across the entire area. More certain timing for TSRA will be late in the aftn and through the entire evening as a strong cold front approaches from the west and is preceded by a few compact mid/upper level jet maxes. The timing of the cold frontal passage late tonight across the Susq Valley and points east will mean the likelihood of shra/sctd TSRA lingering from KMDT and KLNS...north to KIPT. Will knock the mentions of thunder out after 04Z over the west and 09Z east. .OUTLOOK... Sat-Sun...No sig wx. Mon...Showers likely, chance of thunderstorms. Tue...Chance of showers. && .CTP WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...Lambert NEAR TERM...Lambert SHORT TERM...Lambert LONG TERM...Watson AVIATION...Lambert
Hazardous weather outlook, Aug 4, 1:55 PM EDT, 3 hours 33 minutes before
Hazardous Weather Outlook National Weather Service State College PA 155 PM EDT Fri Aug 4 2017 PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053- 056-057-063-064-051800- Warren-McKean-Potter-Elk-Cameron-Northern Clinton-Clearfield- Northern Centre-Southern Centre-Cambria-Blair-Huntingdon-Mifflin- Juniata-Somerset-Bedford-Fulton-Franklin-Tioga-Northern Lycoming- Sullivan-Southern Clinton-Southern Lycoming-Union-Snyder-Montour- Northumberland-Columbia-Perry-Dauphin-Cumberland-Adams- 155 PM EDT Fri Aug 4 2017 ...SEVERE THUNDERSTORM WATCH 439 IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Severe Thunderstorm Watch. In addition, training of several thunderstorms over a given location could lead to locally heavy rain of over one inch in just 30 minutes. This heavy rain could produce minor flooding of poor drainage areas and some small streams. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ058-059-065-066-051800- Schuylkill-Lebanon-York-Lancaster- 155 PM EDT Fri Aug 4 2017 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This Afternoon and Tonight. Isolated strong thunderstorms with brief gusty winds of 40 to 50 mph and up to dime size hail are expected this afternoon and this evening. Training of several thunderstorms over a given location could lead to locally heavy rain of over one inch in just 30 minutes. This heavy rain could produce minor flooding of poor drainage areas and some small streams. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. Lambert
In the hours before
Special weather statement, Aug 4, 4:33 PM EDT, 55 minutes before
Special Weather Statement
National Weather Service State College PA
433 PM EDT FRI AUG 4 2017
PAZ028-042115-
Juniata PA-
433 PM EDT FRI AUG 4 2017
...A STRONG THUNDERSTORM WILL AFFECT PARTS OF JUNIATA COUNTY UNTIL
515 PM EDT...
At 433 PM EDT, Doppler radar indicated a strong thunderstorm over
Spruce Hill, moving north at 20 mph.
Dime size hail and winds in excess of 40 mph are possible.
Locations impacted include...
Mcalisterville, Walnut, Mexico, Spruce Hill, Mifflintown, Port Royal
and Mifflin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If on or near an area lake, get out of the water and move indoors or
inside a vehicle. Remember, lightning can strike out to 10 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.
&&
LAT...LON 4048 7751 4062 7748 4065 7742 4064 7727
4046 7743
TIME...MOT...LOC 2033Z 199DEG 19KT 4050 7746
LambertLocal storm report, Aug 4, 4:44 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
444 PM EDT FRI AUG 04 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0427 PM TSTM WND DMG 3 SE DUSHORE 41.49N 76.36W
08/04/2017 SULLIVAN PA 911 CALL CENTER
TREES REPORTED DOWN IN MULTIPLE LOCATIONS IN COLLEY
TOWNSHIP.
&&
EVENT NUMBER CTP1701327
EVANEGOSpecial weather statement, Aug 4, 4:58 PM EDT, 30 minutes before
Special Weather Statement National Weather Service State College PA 458 PM EDT FRI AUG 4 2017 PAZ034-035-042130- Bedford PA-Fulton PA- 458 PM EDT FRI AUG 4 2017 ...STRONG THUNDERSTORMS WILL AFFECT PARTS OF BEDFORD AND FULTON COUNTIES UNTIL 530 PM EDT... At 458 PM EDT, Doppler radar indicated strong thunderstorms along a line extending from near Lake Gordon to near Locust Grove. Movement was north at 30 mph. Winds in excess of 40 mph are possible. Locations impacted include... Breezewood, Bedford, Lake Gordon, Saluvia, Clearville, Everett, Buffalo Mills, Valley-Hi, Locust Grove, Barnes Gap, Harrisonville, Sideling Hill Rest Area, Inglesmith, Crystal Springs, Rainsburg, Schellsburg, Manns Choice and Hyndman. LAT...LON 3973 7874 4005 7866 4009 7798 3972 7826 TIME...MOT...LOC 2058Z 196DEG 24KT 3981 7859 3982 7826 RXR
Local storm report, Aug 4, 5:06 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
506 PM EDT FRI AUG 04 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0501 PM TSTM WND DMG 1 N TYRONE 40.69N 78.25W
08/04/2017 BLAIR PA FIRE DEPT/RESCUE
WIRES DOWN ON DECKER HOLLOW ROAD NORTH OF TYRONE.
&&
EVENT NUMBER CTP1701328
EVANEGOLocal storm report, Aug 4, 5:12 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
512 PM EDT FRI AUG 04 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0431 PM TSTM WND DMG 3 NW DUNCANSVILLE 40.46N 78.47W
08/04/2017 BLAIR PA FIRE DEPT/RESCUE
TREES DOWN ALONG SUGAR RUN ROAD IN ALLEGHENY TOWNSHIP.
&&
EVENT NUMBER CTP1701329
EVANEGOLocal storm report, Aug 4, 5:16 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
516 PM EDT FRI AUG 04 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0449 PM TSTM WND DMG BELLWOOD 40.60N 78.33W
08/04/2017 BLAIR PA FIRE DEPT/RESCUE
TREES REPORTED DOWN NEAR BELLWOOD.
&&
EVENT NUMBER CTP1701330
EVANEGOThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 3, 9:36 PM EDT | Special Weather Statement | CTP | Franklin | 39 min |
| Aug 4, 8:51 AM EDT | Special Weather Statement | CTP | McKean | 69 min |
| Aug 4, 1:03 PM EDT | Special Weather Statement | CTP | Adams, Cumberland, Perry | 42 min |
| Aug 4, 1:19 PM EDT | Special Weather Statement | CTP | Bedford | 26 min |
| Aug 4, 1:46 PM EDT | Special Weather Statement | CTP | Warren | 44 min |
| Aug 4, 1:47 PM EDT | Special Weather Statement | CTP | Schuylkill | 43 min |
| Aug 4, 1:51 PM EDT | Special Weather Statement | CTP | Dauphin | 39 min |
| Aug 4, 2:26 PM EDT | Areal Flood Advisory | CTP | Cumberland, Dauphin, Lebanon | 3 hr |
| Aug 4, 2:32 PM EDT | Special Weather Statement | CTP | Dauphin, Lebanon, Schuylkill | 43 min |
| Aug 4, 2:36 PM EDT | Severe Thunderstorm Warning | CTP | Warren | 54 min |
| Aug 4, 2:51 PM EDT | Special Weather Statement | CTP | Union | 39 min |
| Aug 4, 2:52 PM EDT | Special Weather Statement | CTP | Fulton | 23 min |
| Aug 4, 3:14 PM EDT | Severe Thunderstorm Warning | CTP | Lycoming, Northumberland, Sullivan, Union | 61 min |
| Aug 4, 3:19 PM EDT | Special Weather Statement | CTP | Fulton | 26 min |
| Aug 4, 3:26 PM EDT | Severe Thunderstorm Warning | CTP | Warren | 79 min |
| Aug 4, 3:42 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Schuylkill | 82 min |
| Aug 4, 3:46 PM EDT | Special Weather Statement | CTP | Huntingdon | 29 min |
| Aug 4, 3:58 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Lycoming, Sullivan | 47 min |
| Aug 4, 4:04 PM EDT | Severe Thunderstorm Warning | CTP | Somerset | 56 min |
| Aug 4, 4:14 PM EDT | Severe Thunderstorm Warning | CTP | Blair, Cambria | 46 min |
| Aug 4, 4:18 PM EDT | Special Weather Statement | CTP | Bedford | 27 min |
| Aug 4, 4:24 PM EDT | Special Weather Statement | CTP | Elk, McKean | 36 min |
| Aug 4, 4:28 PM EDT | Special Weather Statement | CTP | Clinton | 32 min |
| Aug 4, 4:30 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Huntingdon, Mifflin | 75 min |
| Aug 4, 4:33 PM EDT | Special Weather Statement | CTP | Juniata | 42 min |
| Aug 4, 4:42 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Blair, Cambria | 33 min |
| Aug 4, 4:47 PM EDT | Severe Thunderstorm Warning | CTP | Blair, Cambria, Centre, Clearfield | 43 min |
| Aug 4, 4:58 PM EDT | Special Weather Statement | CTP | Bedford, Fulton | 32 min |
| Aug 4, 5:15 PM EDT | Severe Thunderstorm Warning | CTP | Blair, Cambria | 37 min |
| Aug 4, 5:24 PM EDT | Severe Thunderstorm Warning | CTP | Cameron, Centre, Clearfield, Clinton | 51 min |
| Aug 4, 5:36 PM EDT | Tornado Warning | CTP | Fulton | 39 min |
| Aug 4, 5:44 PM EDT | Special Weather Statement | CTP | Clinton | 46 min |
| Aug 4, 5:51 PM EDT | Special Weather Statement | CTP | Potter | 39 min |
| Aug 4, 5:59 PM EDT | Severe Thunderstorm Warning | CTP | Clinton, Lycoming, Potter, Tioga | 61 min |
| Aug 4, 6:18 PM EDT | Severe Thunderstorm Warning | CTP | Franklin, Fulton, Huntingdon | 57 min |
| Aug 4, 6:29 PM EDT | Areal Flood Advisory | CTP | Franklin, Fulton, Huntingdon | 3 hr |
| Aug 4, 6:44 PM EDT | Severe Thunderstorm Warning | CTP | Lycoming, Tioga | 61 min |
| Aug 4, 6:50 PM EDT | Severe Thunderstorm Warning | CTP | Clinton, Lycoming | 40 min |
| Aug 4, 7:08 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Juniata, Perry | 67 min |
| Aug 4, 7:12 PM EDT | Areal Flood Advisory | CTP | Clinton, Lycoming, Tioga | 2 hr |
| Aug 4, 7:17 PM EDT | Severe Thunderstorm Warning | CTP | Franklin | 43 min |
| Aug 4, 7:36 PM EDT | Severe Thunderstorm Warning | CTP | Lycoming | 54 min |
| Aug 4, 7:50 PM EDT | Special Weather Statement | CTP | Sullivan | 55 min |
| Aug 4, 7:55 PM EDT | Severe Thunderstorm Warning | CTP | Cameron, Clearfield, Elk | 80 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.